Alabama, 2012

Damaging Winds in Alabama, June 14, 2012

June 14, 2012 · NWS MOB · 2 events in 2 counties and zones

Thunderstorms produced high winds that caused damage in southwest Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

Thunderstorms produced high winds that caused damage in southwest Alabama.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 14, 2:42 PM CST, 3 hours earlier.

Area forecast discussion, Jun 14, 2:42 PM CST, 3 hours before
AREA FORECAST DISCUSSION...AMENDED FRIDAY THROUGH SATURDAY
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT THU JUN 14 2012

.SHORT TERM (TONIGHT THROUGH SATURDAY)...TONIGHT...SIMILAR TO
YESTERDAY...SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHERN HALF OF
THE REGION EARLY THIS EVENING BECOMING ISOLATED LATER THIS EVENING.
SOME OF THE STORMS COULD BRING STRONG GUSTY WINDS AND HEAVY RAIN
EARLY THIS EVENING...DECREASING THROUGH MIDNIGHT. PATCHY LIGHT FOG IN
SMALL AREAS POSSIBLE OVERNIGHT BUT UNLIKELY TO BE MUCH OF A LIMIT TO
VISIBILITY. WINDS BECOMING SOUTH TO SOUTHWEST AROUND 10 KNOTS EARLY
THIS EVENING...THEN LIGHT AND VARIABLE OVERNIGHT SHIFTING EAST 5 TO
10 MPH FRIDAY. WINDS PICKING UP SATURDAY 10 TO 15 MPH AND DECREASING
TO AROUND 10 MPH SATURDAY.

FRIDAY THROUGH SATURDAY...SPECTRAL MODEL GUIDANCE CALCULATES AN
UPPER TROUGH WILL BE LOCATED OVER THE NORTHERN GULF COAST
FRIDAY...WITH AN EMBEDDED VORTLOBE SWINGING THROUGH THE BOTTOM OF THE
TROUGH OVER THE LOWER MISSISSIPPI VALLEY. A SURFACE RIDGE WILL BE
LOCATED OVER WESTLANT BRINGING A NORTHEASTERLY LOW LEVEL WIND TO THE
REGION. ALTHOUGH THE THE NAM AND HIGH RESOLUTION MESOSCALE MODELS
CALCULATE HIGHER POPS OVER THE NORTHEASTERN QUARTER OF THE FA THAN
THE SPECTRAL MODELS...THE SPECTRALS SHOW A SHORT LIVED BUT DEEP
PERTURBATION IN THE EASTERLY WIND FIELD OFF MOBILE BAY AROUND
15/18Z. IT IS LIKELY THE MODELS PICKED UP THE REMNANTS OF A TROUGH
OFFSHORE TO THE SOUTH OF THE FRONT WHICH MOVED OFFSHORE YESTERDAY
AND THEN BACKED UP BECOMING STATIONARY OVER THE BEACH...BUT
NEVERTHELESS WE HAVE KEPT CLOSE TO MAV GUIDANCE FOR RAIN CHANCES
WITH MOS TEMPERATURES COOL AND DRY. 77/BD

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...NO CHANGES. GUIDANCE
CALCULATES A SERIES OF SHORTWAVES DIGGING UNDER A WEAK 500 MB TROUGH
OVER THE CENTRAL AND NORTHERN PLAINS...HELPING TO PUSH THE UPPER
RIDGE FROM OVER THE PLAINS TO OVER THE DESERT SOUTHWEST BY MONDAY
MORNING. THIS IS CONSISTENT WITH THE WAVENUMBER 5 PROGNOSIS WHICH
TENDS TO RETROGRADE AND FLATTEN THE RIDGE. THE UPPER LOW CONTINUES TO
DRIFT AROUND OFF THE EASTERN SEABOARD AND IN THE WAVENUMBER 5 PROG IT
HINTS AT A REX BLOCK...HELPING TO KEEP THE SURFACE RIDGE OVER THE
EASTERN CONUS IN PLACE...THOUGH BY LATE SUNDAY...THE EDDY KINETIC
ENERGY DIGGING INTO THE WIND FIELD UNDER THE TROUGH OVER THE PLAINS
WILL HAVE BEGUN TO DOMINATE AND PUSH THE SURFACE RIDGE TO THE
SOUTHEAST. GUIDANCE IS IN CLOSE PHASE WITH THE DETAILS...SO WE LEFT
THE EXTENDED AS IS.

&&

.AVIATION...[18Z-00Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH 00Z
SAT. HAD TO INCLUDE A TEMPO GROUP FROM 20Z TODAY THROUGH 00Z FRI FOR
ALL TERMINAL SITES FOR AFT THUNDERSTORMS FORMING INLAND AND MOVING
SOUTHWARD TOWARDS THE COAST. EXPECT LOWER CEILINGS...MOSTLY FROM
1.5K FT TO 2.5 K FT IN AND AROUND AFT AND EARLY EVENING
THUNDERSTORMS. WINDS WILL BE NORTH AT 5 TO 10 KTS EARLY THIS
AFTERNOON...BECOMING SOUTH TO SOUTHWEST AROUND 10 KNOTS LATER THIS
AFT AND EARLY THIS EVENING...THEN BECOMING VARIABLE 5 KNOTS OR LESS
OVERNIGHT SHIFTING MOSTLY EAST AROUND 10 KNOTS WITH HIGHER GUSTS
GENERALLY FROM 15Z THROUGH 00Z SAT. VARIABLE WINDS MOSTLY AROUND 25
KTS CAN BE EXPECTED IN THUNDERSTORMS THROUGH EARLY THIS
EVENING...REFORMING AGAIN FRI AFTERNOON. 32/EE

&&

.MARINE...A WEAK SURFACE TROUGH OF LOW PRESSURE OVER THE NORTH
CENTRAL GULF COMBINED WITH A SURFACE RIDGE OF HIGH PRESSURE BUILDING
ALONG THE EASTERN SEABOARD WILL HELP BRING A MODERATE TO STRONG
EASTERLY WIND FLOW AND BUILDING SEAS OVER THE MARINE AREA LATE FRIDAY
THROUGH SUNDAY. WINDS WILL BUILD TO 15 TO 20 KNOTS ON FRIDAY...AND 20
TO 25 KNOTS EARLY SATURDAY MORNING THROUGH SATURDAY EVENING THEN
GRADUALLY DIMINISH TO 15 TO 20 KNOTS SATURDAY NIGHT THROUGH EARLY
SUNDAY AFTERNOON...THEN SLOWLY DIMINISH TO 10 TO 15 KNOTS BY SUNDAY
EVENING. SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 4 TO 6 FEET
FROM 20 TO 60 NM OUT ON FRI...AND 4 TO 6 FEET OUT TO 20 NM AND 5 TO 7
FEET FROM 20 TO 60 NM SATURDAY THROUGH SATURDAY EVENING THEN
GRADUALLY SUBSIDE THROUGH SUNDAY AFTERNOON. SMALL CRAFT ADVISORIES
WILL LIKELY BE REQUIRED FRIDAY NIGHT THROUGH SATURDAY EVENING. WINDS
AND SEAS WILL BE HIGHER IN SCATTERED SHOWERS AND THUNDERSTORMS MOSTLY
THROUGH SATURDAY EVENING. A MODERATE TO STRONG SOUTHEAST FLOW IS
EXPECTED TO REDEVELOP BY MONDAY AFTERNOON AND CONTINUE THROUGH
MIDWEEK AS A SURFACE RIDGE OF HIGH PRESSURE ALONG THE EASTERN
SEABOARD SHIFTS SOUTH. 32/EE

&&

.FIRE WEATHER...A SURFACE HIGH OVER THE SOUTHEAST WILL KEEP RAIN
CHANCES DECREASING FOR THE NEXT 7 DAYS TO ALLOW REGIONAL DRYING OUT
TO CONTINUE OVER THE REGION...BUT WITHOUT HUMIDITY MEETING FIRE
HEADLINE CRITERIA. DISPERSION LOW IN THE FLORIDA PANHANDLE TO
MODERATE ELSEWHERE. DISPERSION AFTER FRIDAY MODERATE TO HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  88  69  86 /  20  50  30  30
PENSACOLA   74  89  72  87 /  20  40  30  30
DESTIN      73  87  71  86 /  20  40  30  20
EVERGREEN   68  90  64  88 /  20  40  20  10
WAYNESBORO  65  90  64  89 /  20  50  20  10
CAMDEN      67  90  64  89 /  20  30  20  05
CRESTVIEW   67  91  65  89 /  20  40  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 14, 4:45 AM CST, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT THU JUN 14 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS COULD BRING BRIEF STRONG WIND
GUSTS...MODERATE TO LOCALLY BRIEF HEAVY DOWNPOURS AND OCCASIONAL TO
FREQUENT LIGHTNING TO THE REGION THIS AFTERNOON. THE RISK OF SEVERE
WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE PERIOD. NO SEVERE
WEATHER IS ANTICIPATED. RIP CURRENT THREAT ALONG AREA BEACHES WILL
LIKELY INCREASE LATE WEEK THROUGH THE WEEKEND AS A MODERATE TO STRONG
EASTERLY FLOW SETS UP. BY THE FIRST OF NEXT WEEK...A MODERATE TO
STRONG SOUTHEAST FLOW WILL MAINTAIN AN ELEVATED RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED.

GMZ630-650-655-670-675-151200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY INTO THE WEEKEND...A MODERATE TO STRONG EASTERLY WIND FROM 15
TO 20 KNOTS WITH SOME HIGHER GUSTS WILL RESULT IN CHOPPY TO ROUGH
CONDITIONS ON AREA BAYS AND ALLOW SEAS TO BUILD...RANGING FROM
AROUND 4 FEET NEAR SHORE AND NEAR 6 FEET WELL OFFSHORE. ENTERING THE
FIRST OF NEXT WEEK...WIND SPEEDS AND SEAS LOOK TO MOSTLY BE
UNCHANGED...BUT WIND DIRECTION BECOMING MORE SOUTHEASTERLY.

In the hours before

Special weather statement, Jun 14, 4:53 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CDT THU JUN 14 2012

ALZ058-060-142315-
COVINGTON AL-CRENSHAW AL-
553 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COVINGTON AND SOUTHERN
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 615 PM CDT...

AT 552 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 6 MILES
NORTHWEST OF OPP...OR 5 MILES NORTH OF BABBIE...AND MOVING SOUTHWEST
AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HORN HILL...          DOZIER...             SANFORD...
  ROSE HILL...          RIVER FALLS...        OPP...
  ONYCHA...             LIBERTYVILLE...       HEATH...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&
Local storm report, Jun 14, 4:54 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
554 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             THEODORE                30.55N 88.18W
06/14/2012  E0.75 INCH       MOBILE             AL   BROADCAST MEDIA

            PUBLIC REPORT OF PENNY SIZED HAIL IN THEODORE. RELAYED BY
            BROADCAST MEDIA.

&&

CL
Special weather statement, Jun 14, 5:08 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
608 PM CDT THU JUN 14 2012

ALZ062-142330-
UPPER BALDWIN AL-
608 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 630 PM CDT...

AT 608 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF ATMORE...OR 6 MILES WEST OF POARCH CREEK RESERVATION...AND MOVING
NORTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN BALDWIN COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. HAIL TO THE SIZE OF PENNIES...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN CAN ALSO BE
EXPECTED. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SAFE SHELTER
INDOORS.

&&
Special weather statement, Jun 14, 5:18 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT THU JUN 14 2012

FLZ005-006-150015-
INLAND OKALOOSA FL-COASTAL OKALOOSA FL-
618 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT OKALOOSA COUNTY IN NORTHWEST
FLORIDA...THROUGH 715 PM CDT...

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CRESTVIEW...OR 10 MILES SOUTH OF LAUREL HILL...AND MOVING SOUTHWEST
AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAUREL HILL...        EGLIN AFB...          CRESTVIEW...
  BAKER...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 48 AND 66.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&
Special weather statement, Jun 14, 5:32 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
632 PM CDT THU JUN 14 2012

ALZ061-063-150000-
UPPER MOBILE AL-LOWER MOBILE AL-
632 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 700 PM CDT...

AT 632 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WEST MOBILE...OR 6 MILES SOUTHWEST OF FOREST HILL. THIS STORM WAS
NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  WEST MOBILE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&
Special weather statement, Jun 14, 5:39 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
639 PM CDT THU JUN 14 2012

ALZ057-058-060-150045-
BUTLER AL-COVINGTON AL-CRENSHAW AL-
639 PM CDT THU JUN 14 2012

...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BUTLER...COVINGTON AND SOUTHERN CRENSHAW COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 745 PM CDT...

AT 638 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 3 MILES WEST OF
OPP...OR NEAR BABBIE...AND MOVING WEST AT 15 MPH. ADDITIONAL STRONG
STORMS WERE LOCATED IN SOUTHERN CRENSHAW COUNTY. STORMS WERE
BUILDING WESTWARD.

* LOCATIONS IMPACTED INCLUDE...
  HORN HILL...          RUTLEDGE...           LUVERNE...
  DOZIER...             BRANTLEY...           SANFORD...
  ROSE HILL...          RIVER FALLS...        RED LEVEL...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL STORMS PASS. SMALL HAIL
IS ALSO POSSIBLE.

FREQUENT LIGHTNING IS OCCURRING IN THESE STORMS. IF OUTDOORS...STAY AWAY
FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE.
STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED.
PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL
WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

The radar

The Eglin Afb radar (KEVX), 139 km away, was scanning. The volume nearest the first event began at 23:43 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Conecuh

When
June 14, 5:42 PM CST to 5:44 PM CST
Where
Conecuh County, Evergreen
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
31.430, -86.970

Thunderstorm Wind, Escambia

When
June 14, 7:25 PM CST to 7:27 PM CST
Where
Escambia County, 2 mi N of Atmore
Measured
56 kt (64 mph) measured gust
Reported by
Trained Spotter
Coordinates
31.059, -87.500

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2012Every state in 2012This day in weather historyWarnings in Alabama, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399572, 399601.